Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

My tsh value has jumped up to 132 and i am worried by the weight gain

my tsh value has jumped upto 132.0.last year the value was normal after taking medicine..eltroxin 100 mg..2 tablets daily.but i discontinued my medicine for some time.please suggest me the remedy.i am worried by the weight gain and lethargy in my body.
Asked On : Fri, 29 Jul 2011
Answers:  2 Views:  165
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician, Infectious Diseases 's  Response
you have a hypothyroid and your body is not producing thyroxine hormone which is important for your metabolism so you have to take tab eltroxinfor life time start with tab eltroxin 100 mcg before breakfast and do tsh after 1 month for titrating the dose.visit a endocrinologist for best results.
Answered: Fri, 29 Jul 2011
I find this answer helpful
Pediatrician Dr. Aseem's  Response
Hi Shaily
Welcome to HCM
Read your prob, in case of hypothyroidism you should take medicine for long time , you should get thyroid test every 4 month adjust dose of medicine as per TSH value. you shoud take drug empty stomach in morning, avoid cabbage, fatty ,n spicy food. you should take protine n calcium riched diet. along with it you should start work out or morning walk ,it helps in relieving symptoms.
Dr aseem
Answered: Fri, 29 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor